MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM RAPID RESORB STRAIGHT ROW MESH/75X75X0.8MM THK-STER; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM RAPID RESORB STRAIGHT ROW MESH/75X75X0.8MM THK-STER; BONE PLATE
Model Number 851.724.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Irritation (2076); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent a removal surgery of a rapid resorb mesh plates and seven (7) cortex screws due to allergic reaction that caused inflammation and skin breakdown.The skin breakdown caused an open wound that had to be cleaned regularly.The plate was exposed under surgical incision site.The date of the original surgery was on (b)(6) 2016.The procedure was completed successfully.The patient had a small scar in the temporal area where the incisions and skin breakdown happened.This is report 1 of 8 for (b)(4).
 
Event or Problem Description
Updated: it was reported that on (b)(6) 2017, the patient underwent a second surgery was performed due to allergic reaction to the material under the surgical site that caused inflammation and skin breakdown.Items were not removed out of patients head because they are resorbable and dissolve.Patient open wound had to be cleaned and cared for and required more visits to the surgeon for wound healing.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Devices were not removed; they reabsorb.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM RAPID RESORB STRAIGHT ROW MESH/75X75X0.8MM THK-STER
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8753298
Report Number2939274-2019-58964
Device Sequence Number16734222
Product Code JEY
UDI-Device Identifier10887587064222
UDI-Public(01)10887587064222
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K062789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number851.724.01S
Device Catalogue Number851.724.01S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date07/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;